• Debbie Debbie
    December 19, 2008
    I have had the gel injections but my knee is far worse than before I had the injections. Why?
    Debbie Debbie
    December 19, 2008

FROM OUR EXPERTS

This question has not been answered by one of our experts yet.


FROM OUR COMMUNITY

  • MARIA DOMINGUEZ March 03, 2010
    MARIA DOMINGUEZ
    March 03, 2010

    I HAVE SEVERAL INJECTIONS I HAS 6 SPARTZ INJECTIONS

    I ALSO HAD 3 SYNVIS INJECTION TO EACH KNEE.  AND MY LEFT

    KNEE IS WORST THEN MY RIGHT.  THIS PAIN IS A PAIN 24/7 NON

    STOP.  PLEASE HELP ME IN WHAT DIRECTION IS MY NEX STEP

    I AM DESPARET AND DEPRESS.

    READ MORE
You should know Answers to your question are meant to provide general health information but should not replace medical advice you receive from a doctor. No answers should be viewed as a diagnosis or recommended treatment for a condition. Content posted by community members does not necessarily reflect the views of Remedy Health Media, which also reserves the right to remove material deemed inappropriate.

We're sorry. The page you have requested could not be found.

If you've arrived here by typing a URL into your browser's address area, please check to make sure the spelling, capitalization, and punctuation is correct.

Or, please use the search box above to search our site for the information you were seeking.